English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear perturbations for the vacuum axisymmetric Einstein equations

Dain, S., & Reiris, M. (2011). Linear perturbations for the vacuum axisymmetric Einstein equations. Annales Henri Poincare, 12, 49-65. doi:10.1007/s00023-010-0074-z.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-107C-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-107D-A
Genre: Journal Article

Files

show Files
hide Files
:
1005.5347 (Preprint), 208KB
Name:
1005.5347
Description:
File downloaded from arXiv at 2012-01-18 13:55
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
AHP12_49.pdf (Any fulltext), 246KB
Name:
AHP12_49.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio, Author
Reiris, Martin1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: In axial symmetry, there is a gauge for Einstein equations such that the total mass of the spacetime can be written as a conserved, positive definite, integral on the spacelike slices. This property is expected to play an important role in the global evolution. In this gauge the equations reduce to a coupled hyperbolic-elliptic system which is formally singular at the axis. Due to the rather peculiar properties of the system, the local in time existence has proved to resist analysis by standard methods. To analyze the principal part of the equations, which may represent the main source of the difficulties, we study linear perturbation around the flat Minkowski solution in this gauge. In this article we solve this linearized system explicitly in terms of integral transformations in a remarkable simple form. This representation is well suited to obtain useful estimates to apply in the non-linear case.

Details

show
hide
Language(s):
 Dates: 2010-05-282010-07-282011
 Publication Status: Published in print
 Pages: 13 pages. We suppressed the statements about decay at infinity. The proofs of these statements were incomplete. The complete proofs will require extensive technical analysis. We will studied this in a subsequent work. We also have rewritten the introduction and slighted changed the title
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1005.5347
DOI: 10.1007/s00023-010-0074-z
URI: http://arxiv.org/abs/1005.5347
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincare
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : Birkha.user
Pages: - Volume / Issue: 12 Sequence Number: - Start / End Page: 49 - 65 Identifier: ISSN: 1424-0637
CoNE: /journals/resource/954925494977_2